# SDR AALA202405298381

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 44,172 hours, 18,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR CANNOT BE OPENED ON ARRIVAL AT THE GATE, IT IS JAMMED CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
